# SDR SWAA2021062346039

- Difficulty date: April 29, 2020
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,726 hours, 11,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CENTER ISLE FLOOR POPS AT ROW 3.C/W REPAIR -53EA-07988. ACTION REQUIRED: PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE IT IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC) IF DEFECTS ARE NOTED; CONTACT SERVICE ENGNEERING. INSPECTION THRESHOLD: 100 FLIGHT CYCLES. REPEAT INSPECTION INTERVAL : 100 FLIGHT CYCLES. PERMANENT REPAIR LIMIT ACTION REQUIRED: PERFORM PERMANENT REPAIR BY REPLACING OR RECTIFY PER AMM 53-21-00/401PERMANENT ACTION REQUIRED / REMOVED AND REPLACED DAMAGED FLOOR BOARD 231DF PER AMM 53-21-00. (D08)
